Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 8.

Article

Xu, Kuan, Loureiro, Ana F. (2018) Spectral approximation of convolution operator. SIAM Journal on Scientific Computing, 40 (4). A2336-A2355. ISSN 1064-8275. E-ISSN 1095-7197. (doi:10.1137/17M1149249) (KAR id:64340)
Format: PDF
Gong, Bo, Liu, Wenbin, Tang, Tao, Zhao, Weidong, Zhou, Tao (2017) An Efficient Gradient Projection Method for Stochastic Optimal Control Problems. SIAM Journal on Numerical Analysis, 55 (6). pp. 2982-3005. ISSN 0036-1429. (doi:10.1137/17M1123559) (KAR id:65556)
Format: PDF
Farrell, Patrick E, Pearson, John W (2017) A preconditioner for the Ohta-Kawasaki equation. SIAM Journal on Matrix Analysis and Applications, 38 (1). pp. 217-225. ISSN 0895-4798. E-ISSN 1095-7162. (doi:10.1137/16M1065483) (KAR id:53812)
Format: PDF
Oza, Harshal B., Orlov, Yury V., Spurgeon, Sarah K. (2015) Continuous Uniform Finite Time Stabilization of Planar Controllable Systems. SIAM Journal on Control and Optimization, 53 (3). pp. 1154-1181. ISSN 0363-0129. (doi:10.1137/120877155) (KAR id:48646)
Format: PDF
Campillo-Funollet, E, Grün, G, Klingbeil, F (2012) On Modeling and Simulation of Electrokinetic Phenomena in Two-Phase Flow with General Mass Densities. SIAM Journal on Applied Mathematics, 72 (6). pp. 1899-1925. ISSN 0036-1399. E-ISSN 1095-712X. (doi:10.1137/120861333) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:90469)
Walker, Stephen G. (2003) On recent Cheeger type bounds for non-maximal eigenvalues applied to positive matrices. Siam Journal on Matrix Analysis and Applications, 25 (2). pp. 574-581. ISSN 0895-4798. (doi:10.1137/S0895479802404684) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10578)

Conference or workshop item

Liu, Peng, Liu, Yi, Zhu, Rui, Kong, Linglong, Jiang, Bei, Niu, Di (2023) Optimal Smooth Approximation for Quantile Matrix Factorization. In: Proceedings of the 2023 SIAM International Conference on Data Mining (SDM). . Society for Industrial and Applied Mathematics E-ISBN 978-1-61197-765-3. (doi:10.1137/1.9781611977653.ch67) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:98253)
Format: PDF

Book

Deaño, Alfredo, Huybrechs, Daan, Iserles, Arieh (2017) Computing Highly Oscillatory Integrals. Society for Industrial and Applied Mathematics ISBN 978-1-61197-511-6. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70212)
This list was generated on Sun Jul 14 01:14:23 2024 BST.